Doctor insights on:
Can The Mirena Coil Cause Palpitations
Can mirena (levonorgestrel) coil cause discharge and abdo pain? It's been in just over a year and not had a problem until now and my strings seem lower than normal
Get checked: It sounds like this is a change, and you say it feels lower. You need to see your GYN to see what's going on. ...Read more
Palpitations are an awareness of extra heartbeats which most of us have. The sensation can be single or multiple and can sometimes last minutes. Different people may feel other symptoms along with them such as dizzy, lightheaded or short of breath. The palpitations are almost always atrial or ventricular premature beats. Usually benign but they are also ...Read more
Does mirena (levonorgestrel) coil cause bad headaches? Only had it fitted 3 days ago and had an awful headache since yesterday
Should not occur: Would wonder about a coincidental event, but would strongly advise contacting your doctor and discussing in detail, as the timing seems too close. ...Read more
If the progesterone only pill didn't agree with me, (I always got irregular bleeding for a year) should the mirena (levonorgestrel) coil cause the same problem?
I have had the mirena (levonorgestrel) coil for over 2 months and have recently had horrible pains, docs done a pregnancy test and came out neg, idea on cause of pain?
Had Mirena (levonorgestrel) coil for 5 years now, pain after sex, egg shaped lump under belly button after sex too what could cause this???
Get checked: If your Mirena (levonorgestrel) has been in for 5 years then it is time for it to be removed and replaced. You can have a pelvic exam to evaluate your painful intercourse. Intercourse should not causes any changes in your belly button. Ask your doctor to evaluate you for a possible umbilical hernia ...Read more
No: The Mirena (levonorgestrel) iud releases Progesterone locally in the uterine cavity and is fda approved for contraception (up to 5 years) and for reducing heavy menstrual flow. The classic symptoms of menopause (hot flushes, night sweats, vag dryness, sleeplessness) would not be prevented by the mirena (levonorgestrel). ...Read more
Talk to them: If your doctor is suggesting the mirena, (levonorgestrel) you should discuss the risks and benefits with them. There is usually a good reason why a doctor recommends medical treatment. The Mirena (levonorgestrel) has many benefits, decreased menstrual bleeding, decreased risk of endometrial cancer, decreased pain with periods, effective contraception, etc. ...Read more
Not usually: Usually there may be some cramping after placement & with menstruation, but not 'severe' pain. If this was recently placed or has grown worse over time, it's possible the Mirena (levonorgestrel) IUD has migrated and/or perforated the uterus. I would suggest consulting your gynecologist ASAP. ...Read more
Is it possible and/or likely that heavy coughing could cause my mirena (levonorgestrel) iud to shift?
It is always: Possible but not likely.Get a more detailed answer ›
I had the Mirena coil fitted 10 days ago and last night noticed some orange spotting... is this normal? I bled for 7 days after getting Mirena
Adjustment changes: Most likely, the uterus/body is making minor adjustments related to the IUD. The Prostaglandins (pain mediators) associated with semen also add to any discomfort sometimes. If you are comfortable feeling for the IUD strings, you should do that to confirm continued proper placement of the IUD. Otherwise, especially if the symptoms are persistent, get with your OB/GYN to confirm placement. ...Read more
Hi I was told today I have a tilted cervix when my nurse was looking for the strings from mirena coil she could not find them what dose that mean?
Nothing: A 'tilted' uterus us normal. Like saying your left handed. 30 percent of women have uteruses that tilt 'backwards'. Experience helps s practitioner work with uteruses in different positions. Now if your string is up in your cervix, it might be that no one could find the string. ...Read more
I just got mirena (levonorgestrel) about 2 weeks ago, and now it causes me slight discomfort when I have moderately rough sex w/ my husband. Normal?
See the gyn: Who put it in, an exam and ultrasound can show if it is in the right place, and cultures done to r/o infection, if it is in the right place, your choice is to remove it or not have moderately rough sex and in general the more rough sex u have the more chance for problems whether u have an iud or not, sooner or later, and I have seen them all, sex doesn't have to be rough to enjoy it. ...Read more
I've the mirena coil; now for over a yr. The past few months ive bleeding after sex. Swabs, smears are clear. Dr said must the the coil? Can it be left
Yes: It is still effective and safe to leave in. Sometimes, trimming the string can reduce this spotting. ...Read more
I was diagnosed with endometriosis in 2011, had the mirena (levonorgestrel) coil fitted in 2012 and for the first six months things were brilliant but now for the past?
Mirena (levonorgestrel) cant helpendo: Endometriosis on the pelvic surfaces typically causes pain in the time prior to and partly into the menstrual flow. Endometriosis that is in the muscle of the uterus (also called adenomyosis) causes pain during menstruation as well as heavy bleeding. The Mirena (levonorgestrel) iud will only help with the adenomyosis near the iud and not the endometriosis farther away. ...Read more
Probably not: Recurrent or persistnet BV is a common problem regardless of Mirena (levonorgestrel) or other IUDs. Things to try are no sex or consistent condoms for a few weeks; occasional (e.g. once weekly) metronidazole; and/or vaginal boric acid capsules. Be sure you are clear of STDs, which are more common in BV or can be confused with it, especially gonorrhea, chlamydia, trichomonas. Discuss with your doctor. Good luck! ...Read more
Highly unlikely: The Mirena (levonorgestrel) iud causes an extremely tiny amount of hormone into your body everyday for about 5 years. The dose is so small that it is very unlikely to cause acne or any other systemic illness. There are lots of reasons for acne to get worse, but the Mirena (levonorgestrel) iud is not a very likely cause. ...Read more
Is not advised: Provided is well placed, is ok, however new users should be on the careful side ...Read more
- Talk to a doctor online
- Can the mirena coil cause psoriasis?
- Mirena coil
- Can the mirena coil give you sciatica?
- Can i take dianette will i have a mirena coil?
- Can the mirena coil give you indigestion heartburn?
- Mirena coil cause bleeding after exercise
- Mirena coil and vaginal discharge
- Mirena coil and exercise
- Can mirena coil cause urinary incontinence?